MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG; PISTON SYRINGE
Model Number 323000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown.(b)(6), usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that an unspecified number of vet syringe 0.3ml x 29g x 12.7mm 10 bag broke at the cannula during use.The following was reported by the initial reporter: "it was reported that the needle head comes off when the cap is removed.Verbatim: email received¿2020-11-17 14:30:21.I purchase a box of 100 pet syringes and several have been defective.Needle head comes off when cap is removed.Lot # 9266921.
 
Event or Problem Description
It was reported that an unspecified number of vet syringe 0.3ml x 29g x 12.7mm 10 bag broke at the cannula during use.The following was reported by the initial reporter: "it was reported that the needle head comes off when the cap is removed.Verbatim: email received: (b)(6) 2020, 14:30:21.I purchase a box of 100 pet syringes and several have been defective.Needle head comes off when cap is removed.Lot # 9266921.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch # 9266921 all inspections were performed per the applicable operations qc specifications.There was one (1) notification [200879125] noted that did not pertain to the complaint.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.H3 other text : see h10.

Brand Name
VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10988600
Report Number1920898-2020-01701
Device Sequence Number14322219
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public00382903230006
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model Number323000
Device Catalogue Number323000
Device Lot Number9266921
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1